# SDR FDEA201207112544

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102911
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1460, STR 27R  CORROSION ON FRAME REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA ORIGINAL MATERIAL .063 MATERIAL REMAINING .040 D=.023.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, ALLOWABLE DAMAGE 2.  R & R FRAME STA 1460, S-25R TO S-25L IAW SRM 51-40-02 AND DWG 146N1014.  MAJOR REPAIR.
